# SDR 2004F00330

- Difficulty date: January 12, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED, AFTER ROTATION, RT DUCT PRESSURE EXCEEDED 100 PSI, ALSO WITH NR 3 ENG BLEED CLOSED FOR APPROX 2 MIN NR 3 ENG STRUT OHEAT LIGHT ILLUMINATED, CREW RETARDED THROTTLE & LIGHT STAYED ILLUMINATED.  CREW RETURNED & MADE AN UNEVENTFUL OWEIGHT LANDING.  MX PERFORMED AN OWEIGHT LANDING INSP PER MM, NO DEFECTS NOTED.  MX TROUBLESHOT & INSP REVEALED PNEUMATIC LEAKS.  FOUND NR 3 ENG BLEED VALVE & 13TH STAGE DUCT CLAMPS LOOSE.  MX TIGHTENED LOOSE CLAMPS IAW SRM.  MX R & R HIGH PRESSURE REGULATOR & 13TH STAGE MODULATING VALVES PER MM.  MX RAN ENGINES AT PART POWER & TAKEOFF FOR FIVE MINUTES IAW MM.  REPLACED VALVES & TIGHTEN CLAMPS OPS & LEAK CKD NORMAL.  A/C RETURNED TO SERVICE.  (M)
